# SDR SWIA202156901

- Difficulty date: February 2, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Condition: Corroded
- Location: Lt Spoileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SPOILERON PCU ATTACH HARDWARE TO SPOILER HAS CORROSION X2   (C-CHECK) RO 3/10/2021    ORDERED AND RECIEVED 4EA. NEW NUTS. REMOVED AND REPLACED THE LH SPOILERON TO PCU ATTACH HARDWARE( NUTS ONLY) REF. CRJ200 AMM 27-62-01-000-801 STEPS 3D(2 & 3) ONLY AND AMM 27-62-01-400-801 STEPS 2F( 4-6) ONLY. WHILE REPLACING THOSE NUTS FOUND THAT THE MIDDLE 2 HINGE POINTS FOR THE SPOILER TO AIRFRAME, NUTS WERE ALSO CORRODED. REMOVED AND REPLACED 2EA. NUTS AT THE MIDDLE SPOILERON HINGE POINTS REF. CRJ200 AMM 27-64-01-000-801 STEPS 3A(3&4) ONLY AND AMM 27-64-01-400-801 STEPS 2B(3)(E-G) ONLY TORQUE WRENCH USED, TUC6230, CAL. DUE: 31-MAR-21
